REAL

Limiting connection between discrete and continuous time forward interest rate curve models

Gáll, J. and Pap, Gyula and van Zuijlen, M. C. A. (2003) Limiting connection between discrete and continuous time forward interest rate curve models. Acta Applicandae Mathematicae, 78 (1/3). pp. 137-144. ISSN 0167-8019

[img] Text
1120444.pdf
Restricted to Registered users only

Download (164Kb) | Request a copy

Abstract

We study discrete time Heath-Jarrow-Morton (HJM) type of interest rate curve models, where the forward interest rates - in contrast to the classical HJM models - are driven by a random field. Our main aim is to investigate the relationship between the discrete time forward interest rate curve model and its continuous time counterpart. We derive a general result on the convergence of discrete time models and we give special focus on the nearly unit root spatial autoregression model.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 09 Apr 2013 06:39
Last Modified: 09 Apr 2013 06:39
URI: http://real.mtak.hu/id/eprint/4683

Actions (login required)

View Item View Item